# SDR 2016FA0000566

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: General aviation
- Make and model: Airbus A380861
- Aircraft serial: 0013
- Aircraft time: 32,815 hours, 3,838 cycles
- Engine: Engall GP7270
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Insulation
- Part number: L0003009100400
- Condition: Missing
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FURTHER TO PYLON INSPECTION FOR SPIGOT RETROFIT, THE FOLLOWING NON CONFORMITY WAS FOUND.  THE PRECOOLER EXCHANGER INSULATIONS PN L0003009100400 AND L0003009100900 WAS FOUND MISSING.  TORQUE MARK WAS NOT PRESENT ON FAV ACTUATOR 12HA3 PN 1773B010000 IN LINE WITH SENSE LINE.   LOCK WIRE ON LOOP CONNECTORS 119HF3 WAS NOT CONFORM TO BASIC RULES.
